# SDR 2025F00245

- Difficulty date: October 15, 2025
- Submitted: October 18, 2025
- Operation: General aviation
- Aircraft: N543TA
- Make and model: Cessna 560XL
- Aircraft serial: 5331
- Aircraft time: 7,891 hours, 6,189 cycles
- Engine: Pwa PW545A
- Engine time: 7,891 hours, 6,189 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TAXIING ON TAXIWAY D AT KPGD. WE CROSSED RUNWAY 33-15 GOING WEST ON TAXIWAY D. APPLIED BRAKES TO SLOW THE AIRCRAFT PRIOR TO THE 90 DEGREE TURN TO HEAD SOUTHBOUND ON D. APPLYING BRAKES, INITIALLY THE AIRCRAFT SLOWED, THEN YOU FELT THE LEFT BRAKE RELEASE AND THE NOSE OF THE AIRCRAFT TURNED TOWARD THE RIGHT.. PUSHED ON THE BRAKES A LITTLE HARDER AND PUSHED THE LEFT RUDDER PEDAL TO CORRECT. THE RIGHT BRAKE WORKED AS EXPECTED AND THE LEFT BRAKE WORKED BUT NOT AS WELL, AND THE AIRCRAFT TURNED MORE TO THE RIGHT AS THE RIGHT BRAKE WAS WORKING BETTER THAN THE LEFT. THE NOSE OF THE AIRCRAFT LEFT THE TAXIWAY SURFACE AND WAS 24" INTO THE GRASS ON THE RIGHT SIDE OF TAXIWAY D. WE TALKED WITH THE GROUND CONTROLLER, AND HAD A TUG COME AND RECOVER THE AIRCRAFT BACK TO THE FBO.
